# SDR UIEA2021061201339

- Difficulty date: June 12, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 105,397 hours, 20,409 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Battery
- Part number: 018550000
- Part serial: 09052000E45EB
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START AFTER TWO ATTEMPTS, REPEAT WRITE UPS( TRANSFERRED TO MDDR 148462 IAW MEL 49-11-01A, CAT C, DUE DATE 22JUN21.  /  17JUN21 - 1341786 - ITEM# 2 - MEM - REMOVED AND REPLACED APU BATTERY IAW B767-300 AMM 24-31-04. OPS TEST GOOD. 6X GOOD STARTS. THIS CLEARS MDDR 148462. MCC NOTIFIED. )
